Pacific Journal of Mathematics

Unconditional bases and fixed points of nonexpansive mappings.

Pei-Kee Lin

Article information

Pacific J. Math., Volume 116, Number 1 (1985), 69-76.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 46B20: Geometry and structure of normed linear spaces


Lin, Pei-Kee. Unconditional bases and fixed points of nonexpansive mappings. Pacific J. Math. 116 (1985), no. 1, 69--76.

Export citation


  • [A] D. Alspach, A fixed point free nonexpansive map, Proc. Amer. Math. Soc, 82 (1981), 423-424.
  • [B-S] J. B. Baillon and R. Schenberg,Asymptotic normal structure and fixed points of nonexpansive mappings, Proc. Amer. Math. Soc, 81 (1981),257-264.
  • [Br] F. E. Browder, Nonexpansive nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A., 54 (1965),1041-1044.
  • [C] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc, 40 (1936), 396-414.
  • [D] J. Diestel, Geometry of Banach Space-Selected Topics, Lecture Notes in Mathematics 485, Springer Verlag (1975).
  • [En] P. Enflo, Banach spaces which can be given an equivalent uniformly convex norm, Israel J. Math, 13 (1972),281-288.
  • [E-L-O-S] J. Elton, P. Lin, E. Odell and S. Szarek, Remarks on thefixed point problem for nonexpansive maps, Contemporary Math. #18, A.M.S, Providence, RI, pp. 87-119.
  • [Ka 1] L. A. Karlovitz, Existence of fixed points for nonexpansive mappings in a space without normal structure, Pacific J. Math, 66 (1976),153-159.
  • [Ka 2] L. A. Karlovitz, Some Fixed Point Results for Nonexpansive Mappings, in Fixed Point Theory and Its Applications, AcademicPress,New York, 1976, 91-103.
  • [Ki 1] W. A. Kirk,A fixed point theoremfor mappings which do not increase distances, The Amer. Math. Monthly, 72 (1965),1004-1006.
  • [Ki 2] W. A. Kirk, Fixed point theory for nonexpansive mapping I, II, Lecture Notes in Mathematics 886, Springer, Berlin, 1981, pp. 484-505, and Contemporary Math #18 AMS, Providence, RI,1983, pp. 121-140.
  • [Lm] J. C. Lim, Asymptotic centers and nonexpansive mapping in conjugate Banach spaces, Pacific J. Math, 90 (1980),135-143.
  • [Ln-T] J. Lindenstraussand L. Tzafriri, Classical Banach Spaces I--Sequence Spaces, Springer-Verlag, 1977.
  • [M] B. Maurey,Points fixes des contractions sur un convexe forme de L, Seminaire d'Analyse Fonctionnelle 80-81, Ecole Polytechnique, Palaiseau.
  • [R] S. Reich, The fixed point problem for non-expansive mappings, 7, //, Amer. Math. Monthly, 83 (1976), 266-268 and 87 (1980), 292-294.